Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 285, NWS Indianapolis, IN

August 9, 2011Hendricks County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 9, 2011, 6:38 PM EDT for Hendricks County, Indiana. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 6:38 PM EDT (22:38 UTC)
Expired
Aug 9, 2011, 7:15 PM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Hendricks County, IN

The radar

The Indianapolis radar (KIND), 28 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:48 PM EDTTSTM WND GST 50Brownsburg, IN40-50 MPH WIND GUSTS IN SE BROWNSBURG.
Aug 9, 6:49 PM EDTTSTM WND DMG2 Nne Lizton, IN2-FOOT LIVE TREE ACROSS ROAD, ACCOMPANIED BY NICKEL SIZE HAIL
Aug 9, 6:49 PM EDTHAIL 0.752 Nne Lizton, INNICKEL SIZE HAIL ACCOMPANIED BY 2 FOOT DIAMETER TREE DOWN ACROSS ROAD
Aug 9, 6:50 PM EDTTSTM WND DMG2 Nne Lizton, INTHUNDERSTORM WINDS BLEW A 2-FOOT DIAMETER TREE DOWN ACROSS STATE ROAD 39 AND COUNTY ROAD 1025N
Aug 9, 6:52 PM EDTHAIL 1Brownsburg, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 3:28 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WUUS53 KIND 092238
SVRIND
INC063-092330-
/O.NEW.KIND.SV.W.0285.110809T2238Z-110809T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...

* UNTIL 730 PM EDT

* AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9
  MILES NORTHWEST OF BROWNSBURG...OR 21 MILES SOUTHEAST OF
  CRAWFORDSVILLE...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PITTSBORO AROUND 645 PM EDT...
  DANVILLE AROUND 650 PM EDT...
  BROWNSBURG AROUND 655 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 55 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3977 8633 3975 8669 3986 8669 3990 8670
      3992 8669 3993 8662 3992 8633
TIME...MOT...LOC 2238Z 303DEG 21KT 3990 8651
WIND...HAIL 70MPH 1.00IN

$$


77/TDUD
3 follow-up statements
868 
WWUS53 KIND 092253
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 PM EDT TUE AUG 9 2011

INC063-092330-
/O.CON.KIND.SV.W.0285.000000T0000Z-110809T2330Z/
HENDRICKS-
653 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
HENDRICKS COUNTY UNTIL 730 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
BROWNSBURG...OR 15 MILES NORTHWEST OF INDIANAPOLIS...MOVING SOUTHEAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
HENDRICKS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3992 8633 3977 8633 3981 8665 3989 8666
      3991 8665 3993 8662
TIME...MOT...LOC 2254Z 297DEG 23KT 3985 8638
WIND...HAIL 70MPH 1.00IN

$$

77/TDUD
021 
WWUS53 KIND 092311
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT TUE AUG 9 2011

INC063-092330-
/O.CON.KIND.SV.W.0285.000000T0000Z-110809T2330Z/
HENDRICKS-
711 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HENDRICKS COUNTY UNTIL 730 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
SPEEDWAY...OR 7 MILES WEST OF INDIANAPOLIS...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3979 8643 3983 8643 3988 8642 3990 8639
      3992 8633 3977 8633
TIME...MOT...LOC 2311Z 297DEG 23KT 3980 8625
WIND...HAIL 70MPH 1.00IN

$$

77/TDUD
258 
WWUS53 KIND 092315
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
715 PM EDT TUE AUG 9 2011

INC063-092325-
/O.CAN.KIND.SV.W.0285.000000T0000Z-110809T2330Z/
HENDRICKS-
715 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. 

LAT...LON 3979 8643 3983 8643 3988 8642 3990 8639
      3992 8633 3977 8633
TIME...MOT...LOC 2315Z 297DEG 23KT 3979 8622

$$

77/TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:29 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 9, 4:29 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT TUE AUG 9 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A COLD FRONT CURRENTLY JUST TO OUR NORTHWEST WILL PASS THROUGH THE
AREA OVERNIGHT. THIS WILL BRING ONE LAST CHANCE OF THUNDERSTORMS
TO THE AREA LATE THIS AFTERNOON AND THIS EVENING...BEFORE DRY
WEATHER RESUMES THROUGH LATE IN THE WEEK AS HIGH PRESSURE BUILDS
INTO THE AREA. ANOTHER UPPER DISTURBANCE AND ASSOCIATED SURFACE
BOUNDARY WILL PUSH THROUGH THE AREA DURING THE FIRST PART OF THE
WEEKEND...FOLLOWED BY ANOTHER BROAD AREA OF HIGH PRESSURE EARLY
NEXT WEEK. TEMPERATURES WILL GENERALLY BE AT OR BELOW CLIMATOLOGY
THROUGH THE REMAINDER OF THE 7 DAY FORECAST PERIOD IN NORTHWEST
FLOW ALOFT.

&&

.NEAR TERM /TONIGHT/...

FOCUS IS ON THUNDERSTORM CHANCES. GUIDANCE IS SIMILAR AND A BLEND
WILL SUFFICE.

COLD FRONT IS JUST AT OUR NORTHWEST CORNER AT THE MOMENT...AND
THIS WILL SWEEP THROUGH THE AREA THIS EVENING AND OVERNIGHT.
VISIBLE SATELLITE INDICATES AN AXIS OF CUMULUS DEVELOPMENT ALONG
THE BOUNDARY...AND EXPECT THAT A BROKEN LINE OF THUNDERSTORMS WILL
CONTINUE TO DEVELOP TO THE SOUTHWEST FROM NORTHERN INDIANA LATE
THIS AFTERNOON AND PUSH SOUTH/SOUTHEAST THIS EVENING. WILL CARRY
SLIGHT CHANCE/CHANCE POPS FOR THE FIRST FEW HOURS OF THE TONIGHT
PERIOD ACROSS THE CENTRAL AND SOUTHEAST...BUT EXPECT MOST OF THE
NIGHT WILL BE DRY AS INSTABILITY WANES AND CONVECTION DIES OFF
EARLY IN THE NIGHT.

ON TEMPS...MAV LOOKS GOOD GIVEN UPSTREAM TEMPS LAST NIGHT AND
ANTICIPATED 850 TEMPS.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...

FOCUS IS ON TEMPS. GUIDANCE REMAINS SIMILAR AND A BLEND IS SUFFICIENT.

HIGH PRESSURE AT THE SURFACE WILL CHARACTERIZE THE REMAINDER OF
THE SHORT TERM...THUS DRY WEATHER ANTICIPATED. MAY BE AMPLE
STRATOCUMULUS DEVELOPMENT TOMORROW UNDER CYCLONIC FLOW...BEYOND
THIS JUST SOME MID AND HIGH CLOUDS OCCASIONALLY.

ON TEMPS...GUIDANCE APPEARS TO CONTINUE A BIT OF A COOL
BIAS...WHICH IS TO BE EXPECTED GIVEN THE DRY GROUND. HAVE BUMPED
MAXES AND MINS UP A BIT EACH PERIOD.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...

THE EARLY PART OF THE EXTENDED FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT WILL BRING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS AS
AN UPPER LOW AND COLD FRONT PUSH THROUGH THE AREA. BROAD HIGH
PRESSURE AT THE SURFACE AND NORTHWEST FLOW ALOFT WILL CHARACTERIZE
THE REMAINDER OF THE EXTENDED...WITH TEMPERATURES NEAR TO JUST
BELOW CLIMATOLOGY UNTIL LATE IN THE LONG TERM...AND QUIET
CONDITIONS.

&&

.AVIATION /DISCUSSION FOR 091800Z TAF ISSUANCE/...

QUICK UPDATE...MAINLY TO ACCOUNT FOR CURRENT AND SLIGHTLY SLOWER
RADAR TRENDS. STILL EXPECTING THUNDERSTORMS TO REACH INDY
AREA...ONLY A FEW HOURS THAN ORIGINALLY TIMED IN THE TAFS. PREV
DISC FOLLOWS.

IFR CONDITIONS POSSIBLE IN CONVECTION LATE THIS AFTERNOON AND
EVENING. BRIEF MVFR AND POSSIBLY IFR CONDITIONS TOWARDS DAYBREAK
WEDNESDAY. VFR CONDITIONS OTHERWISE.

COLD FRONT OVER THE LOWER GREAT LAKES WILL SWEEP ACROSS THE REGION
THROUGH THE AFTERNOON AND EARLY EVENING. ROBUST CONVECTIVE
DEVELOPMENT IS ANTICIPATED OVER NORTHERN INDIANA AS CONVECTIVE
TEMPS ARE REACHED SHORTLY AFTER 18Z. HRRR CONTINUES TO ADVERTISE
THE DEVELOPMENT OF A SQUALL LINE TO IMPACT ALL TERMINALS BETWEEN
20Z AND 00Z. WILL CARRY VCTS AT ALL SITES ALONG WITH A 2-3 HOUR
TEMPO FOR GREATEST THREAT FOR STORMS. MODEL SOUNDINGS STRONGLY
SUGGESTIVE THAT THESE STORMS MAY CARRY A WIND THREAT WITH THEM.
WILL MONITOR EVOLUTION AND UPDATE AS NEEDED AS STORMS DEVELOP THIS
AFTERNOON. OUTSIDE OF STORMS...WINDS WILL BACK TO WESTERLY AHEAD
OF THE FRONT WITH OCCASIONAL GUSTS TO 15-20KTS.

STORMS WILL DIMINISH IN COVERAGE THROUGH THE EVENING WITH WINDS
VEERING TO A W/NW DIRECTION THROUGH THE NIGHT. LEFTOVER SHALLOW
MOISTURE MAY ONCE AGAIN MANIFEST ITSELF IN EITHER VISIBILITY OR
CEILING RESTRICTIONS TOWARDS DAYBREAK WEDNESDAY. ANY LOW STRATUS
AND/OR FOG WILL SLOWLY MIX OUT WEDNESDAY AS HIGH PRESSURE BUILDS
INTO THE OHIO VALLEY. CONVECTIVE TEMPS IN THE MID AND UPPER 70S
COMBINED WITH COLD ADVECTION WILL SUPPORT A HEALTHY CU FIELD BY
EARLY WEDNESDAY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...RYAN/SMF
Hazardous weather outlook, Aug 9, 4:03 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 PM EDT TUE AUG 9 2011

INZ021-028>031-035>049-051>057-060>065-067>072-101430-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
403 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THESE
STORMS MAY BE SEVERE WITH DAMAGING WINDS...HAIL...BRIEF HEAVY
RAIN AND DEADLY CLOUD TO GROUND LIGHTNING ALL LIKELY.
THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 5 PM AND 10 PM...WITH THE
GREATEST COVERAGE EXPECTED TO BE ALONG AND TO THE NORTHEAST OF
INTERSTATE 74.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY. IT IS TOO
EARLY TO TELL IF ANY OF THE STORMS COULD BE SEVERE.
HOWEVER...GUSTY WINDS...BRIEF HEAVY RAIN AND DEADLY CLOUD TO
GROUND LIGHTNING CAN HAPPEN WITH ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN/SMF

In the hours before

Special weather statement, Aug 9, 5:46 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 PM EDT TUE AUG 9 2011

INZ036-092230-
MONTGOMERY-
546 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MONTGOMERY COUNTY UNTIL
630 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CRAWFORDSVILLE...MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DARLINGTON AROUND 600 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4019 8669 4000 8670 4009 8707 4021 8701
      4022 8687
TIME...MOT...LOC 2146Z 289DEG 28KT 4012 8691

77/TDUD
Special weather statement, Aug 9, 6:08 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT TUE AUG 9 2011

INZ037-092245-
BOONE-
608 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BOONE COUNTY UNTIL
645 PM EDT...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF CRAWFORDSVILLE...MOVING SOUTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
ADVANCE AND JAMESTOWN AROUND 620 PM EDT...
LEBANON AROUND 630 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4006 8640 3992 8639 3992 8662 3994 8669
      4011 8669
TIME...MOT...LOC 2208Z 293DEG 23KT 4002 8670

77/TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren28 min
Aug 8, 8:33 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe27 min
Aug 8, 8:59 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe31 min
Aug 8, 9:03 PM EDTSevere Thunderstorm WarningINDHoward32 min
Aug 8, 9:33 PM EDTSpecial Weather StatementINDTipton42 min
Aug 9, 5:46 PM EDTSpecial Weather StatementINDMontgomery44 min
Aug 9, 6:08 PM EDTSpecial Weather StatementINDBoone37 min
Aug 9, 6:19 PM EDTSevere Thunderstorm WarningINDBoone41 min
Aug 9, 7:08 PM EDTSevere Thunderstorm WarningINDMarion37 min
Aug 9, 7:32 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby43 min
Aug 9, 7:59 PM EDTTornado WarningINDShelby31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.